Conference item icon

Conference item

hp-DGFEM for partial differential equations with nonnegative characteristic form

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Volume:
11
Pages:
221-230
Host title:
DISCONTINUOUS GALERKIN METHODS
Publication date:
2000-01-01
ISSN:
1439-7358
Source identifiers:
188749
ISBN:
3540667873
Pubs id:
pubs:188749
UUID:
uuid:dfb7a30a-c328-4b1e-86ea-ace4332a3440
Local pid:
pubs:188749
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP